# SDR 20010216SG005

- Difficulty date: January 20, 2001
- Submitted: February 15, 2001
- Operation: Air carrier
- Aircraft: N197GA
- Make and model: Beech 1900C
- Aircraft serial: UB16
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Bolt
- Condition: Loose
- Location: Exhst Flex Hose
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLT 9391 - EYW - DURING TAKEOFF, RIGHT FIREWALL FUEL VALVE T-HANDLE ILLUMINATED.  ALL ENGINE INSTRUMENTS INDICATED NORMAL.  TIGHTENED BOLT ON RIGHT EXHAUST FLEX HOSE FLANGE.  ENGINE RUN CHECK NORMAL.  (M)
